Rendiconti del Seminario Matematico della Università di Padova


Full-Text PDF (71 KB) | Metadata | Table of Contents | RSMUP summary
Volume 123, 2010, pp. 131–139
DOI: 10.4171/RSMUP/123-6

Notes on Generalized $(\sigma,\tau)$-Derivation

Öznur Gölbași[1] and Emine Koç[2]

(1) Department of Mathematics, Cumhuriyet University, Sivas, Turkey
(2) Department of Mathematics, Cumhuriyet University, Sivas, Turkey

Let R be a prime ring with char R ≠ 2 and let σ, τ be automorphisms of R. An additive mapping f : R → R is called a generalized (σ, τ)–derivation if there exists a (σ, τ)–derivation d : R → R such that f(xy) = f(x)σ(y)(x)d(y) holds for all x,yR. In this paper some well known results concerning generalized derivations of prime rings are extended to generalized (σ, τ)–derivations.

No keywords available for this article.

Gölbași Öznur, Koç Emine: Notes on Generalized $(\sigma,\tau)$-Derivation. Rend. Sem. Mat. Univ. Padova 123 (2010), 131-139. doi: 10.4171/RSMUP/123-6